# SDR SWAA2022053198039

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 532CB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL TANK INDICATOR HOUSING ACCESS PANEL 532CB AT LT WING 2022-207272 / [01] REMOVED AND REPLACED MEASURING STICK 3 AND HOUSING IAW B737-700 AMM:28-44-11-400-801 TOOL USED:TORQUE P/N:QD1R50 S/N:0416041420 D/D:22/FEB/23;[02] REMOVED AND REPLACED MEASURING STICK 3 AND HOUSING IAW B737-700 AMM:28-44-11-400-801 TOOL USED:TORQUE P/N:QD1R50 S/N:0416041420 D/D:22/FEB/23 NO LEAK WAS FOUND;[03] CORRECTED STEP 1 AND 2  REMOVED AND REPLACED MEASURING STICK 3 AND HOUSING IAW B737-700 AMM:28-44-11-400-801 TOOL USED:TORQUE P/N:QD1R50 S/N:0416041420 D/D:22/FEB/23  NO LEAK WAS FOUND  SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED STEP 3 COMPLETE  LEAK NOT FOUND
